Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#320389] of Lillian B. Pierce

Papers Published

  1. Heath-Brown, DR; Pierce, LB, Simultaneous integer values of pairs of quadratic forms, Journal Fur Die Reine Und Angewandte Mathematik, vol. 2017 no. 727 (June, 2017), pp. 85-143, WALTER DE GRUYTER GMBH [doi]
    (last updated on 2019/05/25)

    Abstract:
    We prove that a pair of integral quadratic forms in five or more variables will simultaneously represent "almost all" pairs of integers that satisfy the necessary local conditions, provided that the forms satisfy a suitable nonsingularity condition. In particular such forms simultaneously attain prime values if the obvious local conditions hold. The proof uses the circle method, and in particular pioneers a two-dimensional version of a Kloosterman refinement.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320